Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Acne with scars, does regular masturbation, has tried many drugs but in vain,worried about masturbation causing acne. Solution?

hi doc i m 18 years old and i masterbate alot and thing which annoys me a lot is that i have acne and i believe that my acnes are because of masterbating please tell me am i right or not ? and also tell me what to do to avoid having acne ? i tryed alot of drugs and no result and i m afraid of the scars please just tell me a way i can do thank u very much for ur help doc
Asked On : Mon, 4 Jun 2012
Answers:  2 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

hi na ,
masturbate cant cause acne. as you know, in puberty there is increasing of testosteron level. testosteron as androgenic hormone can cause acne, but masturbate has no related with acne because testosteron level increased due to puberty periode it doesnt matter you do masturbate or not. to avoid acne these are what you can do :
1. avoid stress
2. keep your face clean ,wash your face with good mild cleansing soap with warm water twice a dayto remove deadskin or excess oil in surface skin especialy before go tobed. dont washing your face to frequently with cleansing soap,it may dry your skin and stimulate your skin produce more oil.
3. wash your hair to avoid oil in your hair rub in your skin
4.drink a lot of water about 2 lt (8 glass of water) aday to hidrate your skin
5. avoid eating greasy food, junk food, alkohol,soda,chips,chocolate and eat more fresh vegetables or fruit that rich with vitamine A and C such as carrot,kiwi,grapefruit,broccoli, orange.
6. moistuized your skin with good skin moisturiser to avoid more oilly skin
7.avoid sun rays to much,use good sun block
8. if you are using cosmetic (for female) avoid overuse or try using cosmetic that not oily based
9. dont use medication that can cause acne such as birth control medication
10.avoid share towel with your friends or sibling that have acne,that may cause acne bacteria spread to your skin
i dont know what kind of drugs you already tried, but wrong treatment may cause your acne worst and can cause scars. if you see your acne is annoying you, i suggest you better consult with dermatologist for acne treatment.dermatologist will give medication based on your condition.

well na, i hope this answer can help you solve your problem.

Answered: Mon, 4 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear na.,
Thanks for choosing hCM..,
There is no relation between Masturbation and acne..,
During Masturbation....get tension and depression..,
will lead to indirectly ilbeing ...,
But there is no harm in Masturbation ..,
For is hormonal imbalance..,
So use Tab..Isotretinoin 20 mg daily for 2 months..,
Topical application of Clindamycin 1% on face..,
Take plenty of vegetables and fresh fruits..,
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor